Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Vasile I. Istratescu
Title: Fixed point theory: An introduction
Additional book information: Mathematics and Its Applications, Vol. 7, D. Reidel Publishing Company, Dordrecht, Holland, 1981, xv + 466 pp.

References [Enhancements On Off] (What's this?)

  • 1 M. Altman, Contractor and contractors directions, theory and applications, Lecture Notes in Pure and Appl. Math., vol. 32, Dekker, New York, 1977. MR 451686
  • Mieczyslaw Altman, Contractors and fixed points, Topological methods in nonlinear functional analysis (Toronto, Ont., 1982) Contemp. Math., vol. 21, Amer. Math. Soc., Providence, RI, 1983, pp. 1–14. MR 729502,
  • 3 K. Balakrishna Reddy and P. V. Subrahmanyam, Altman's contractors and Matkowski's fixed point theorem, J. Nonlinear Analysis (to appear).
  • 4 H. Brézis and F. E. Browder, A general principle on ordered sets, Adv. in Math. 21 (1976), 355-364. MR 425688
  • James Dugundji and Andrzej Granas, Fixed point theory. I, Monografie Matematyczne [Mathematical Monographs], vol. 61, Państwowe Wydawnictwo Naukowe (PWN), Warsaw, 1982. MR 660439
  • Ivar Ekeland, Nonconvex minimization problems, Bull. Amer. Math. Soc. (N.S.) 1 (1979), no. 3, 443–474. MR 526967,
  • 7 H.-H. Kuo, Stochastic integral contractors, J. Integral Equations 1 (1979), 35-46.
  • 8 A. J. Michaels, Hilden's simple proof of Lomonosov's invariant subspace theorem, Adv. in Math. 25 (1977), 56-58. MR 500214
  • 9 W. J. Padgett and A. C.-H. Lee, Random contractors and solutions of random nonlinear equations, J. Nonlinear Analysis 1 (1977), 175-185. MR 651584
  • 10 D. R. Smart, Fixed point theorems, Cambridge Tracts in Math., Cambridge Univ. Press, New York, 1974. MR 467717

Review Information:

Reviewer: Mieczyslaw Altman
Journal: Bull. Amer. Math. Soc. 8 (1983), 399-401
American Mathematical Society